# SDR YENA201711080887

- Difficulty date: November 8, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 54,968 hours, 19,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, FLIGHT CREW ADVISED OF A STRONG DIRTY SOCK SMELL IN BOTH THE REAR AND FRONT OF THE AIRCRAFT. IN-FLIGHT STATED THAT THE ODOR BEGAN DURING DESCENT THROUGH ABOUT 7000 FT.   TROUBLESHOT IAW INFO NOTICE 2017-T015B, SECT D. BORO INSPECTION PERFORMED ON THE NR 2 ENGINE.  ENGINE WATER WASH CONDUCTED.  NR 2 BLEED ECS DECONTAMINATION IAW AMM 21-00-00. AFTER ENGINE RUN WITH BLEED NR 2,  NO ODOR.  ECS WITH APU AND BLEED NR 1, NO ODOR. AIRCRAFT OK FOR SERVICE.
